# SDR AALA202009169008

- Difficulty date: September 14, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 8,390 hours, 3,561 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: Warning Light
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED ON DEPARTURE ROLL AT APPROXIMATELY 60 KNOTS, THE MASTER CAUTION, AMBER OVERHEAD ON SIX PACK, AND RIGHT FORWARD OVERWING AND RIGHT AFT OVERWING LIGHTS ILLUMINATED.  TAKE OFF ABORTED AND SPEED NEVER ABOVE 75 KNOTS.  FOUND CANNON PLUG D407009 LOOSE AT JUNCTION BOX J24 AND RESECURED IT.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED, PER FIMM 52-20-00.
